Humira and eye swelling?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

beca123
Regular Member


Date Joined Jan 2003
Total Posts : 224
   Posted 3/31/2010 6:23 PM (GMT -7)   
I did my Humira shot yesterday and today about 24 hours from the shot, my eyes are swelling. the whites and on the outside. I am on claritin for an allergic reaction to the Humira(just a rash) but this is new. The rash wasnt just on my injection site, it moved to my face and neck. Should I go to the ER? I am not sure what to do. I took my contacts out. I didnt associate the eye swelling with the Humira until a few minutes ago, I looked up side effects and it brought up eye swelling. I am so worried. Has anyone else had this?
20 yr old female. dxd 2002. previously on 6-mp,Entocort, Prednisone, Flagyl, Cipro, Fiber, and Remicade. Currently on Humira and Elavil. Had first resection in Oct. 2009. (half of colon and some of small intestine)
 
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, January 24, 2017 6:25 PM (GMT -7)
There are a total of 2,759,840 posts in 303,693 threads.
View Active Threads


Who's Online
This forum has 152665 registered members. Please welcome our newest member, Delta2.
385 Guest(s), 21 Registered Member(s) are currently online.  Details
ResilienceR, robotguy, Kulinarykidz, Psilociraptor, Bololidat, blueberrymuffin, therearemiracles, Doggiedo, Meegee, Purrrsiankitty, modooley, JoJoLA, Liamb12345, Todd1963, ChickNorris, CassandraLee, cindy22706, Crohn's/colitis family, hhekking, Budreaux, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer